# SDR N6WA20110302

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 15,048 hours, 10,661 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11A RECLINING INTO THE EMERGENCY EXIT ROW.   FOUND SEAT LOOSE IN THE TRACK, RESECURED SEAT AT 11A IAW AMM 25-21-01.  OPS CHECK GOOD AT THIS TIME.
